I have been takin lexapro for 4 weeks now for anxiety. I realized i needed more help &couldnt handle it all on my own & then my body startd aching & the dr said from anxiety. So i have been on lexapro, 10 mg i started to take it in the mornin the first week was the worst for me i felt nauseous, veryy tired like a zombie and my anxiety seemed worse then dr told me to take it at night so i did an as the 2ndn third week came my anxiety wasnt as bad i would feel it sometimes but it wasn that bad at all, now its my 4th week an the past couple days i been feeling rly tired, like idk why if its cuz im not gettig enough sleep or what, my body start aching again(it never completely stopped but it was getting better) i toss n turn at night. is this cuz of the medicine?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...